# SDR UPS02838767

- Difficulty date: July 10, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS STAY ON WITH AC POWER ON GENERATORS.  REMOVED EMERGENCY EXIT LIGHT BATTERY PACK, OPS OK.
